# SDR ASAA2018010823137

- Difficulty date: January 8, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,050 hours, 12,500 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145526
- Part serial: 3629
- Condition: Failed
- Location: Nr 2
- Part time: 80,450 hours, 33,714 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT,  RIGHT 22, LEFT 45,  DURING CLIMB.  ACFT GROUNDED.   TROUBLESHOT THE NR 2 ENGINE IAW AMM 36-11-00, THE  PRSOV FAILED THE TEST. REMOVED AND REPLACED THE NR 2 ENG PRSOV IAW AMM 36-11-04-000-801. LEAK CHECKED GOOD.
